File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust stability of uncertain discrete-time singular fuzzy systems

TitleRobust stability of uncertain discrete-time singular fuzzy systems
Authors
KeywordsDiscrete Systems
Linear Matrix Inequality
Singular Systems
Takagi-Sugeno Fuzzy Models
Uncertain Systems
Issue Date2007
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/fss
Citation
Fuzzy Sets And Systems, 2007, v. 158 n. 20, p. 2306-2316 How to Cite?
AbstractThis paper considers the problem of robust stability analysis of uncertain discrete-time singular fuzzy systems described by a class of extended Takagi-Sugeno fuzzy dynamic models with time-varying norm-bounded parameter uncertainties. A sufficient condition ensuring a discrete singular fuzzy system to be regular, causal and stable is proposed in terms of a set of linear matrix inequalities. Based on this, a robust stability condition is obtained. Both of these conditions can be checked by using recently developed algorithms in solving LMIs. Examples are provided to demonstrate the reduced conservatism and effectiveness of the proposed conditions. © 2007 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156909
ISSN
2015 Impact Factor: 2.098
2015 SCImago Journal Rankings: 1.711
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorSong, Ben_US
dc.contributor.authorLu, Jen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:44:30Z-
dc.date.available2012-08-08T08:44:30Z-
dc.date.issued2007en_US
dc.identifier.citationFuzzy Sets And Systems, 2007, v. 158 n. 20, p. 2306-2316en_US
dc.identifier.issn0165-0114en_US
dc.identifier.urihttp://hdl.handle.net/10722/156909-
dc.description.abstractThis paper considers the problem of robust stability analysis of uncertain discrete-time singular fuzzy systems described by a class of extended Takagi-Sugeno fuzzy dynamic models with time-varying norm-bounded parameter uncertainties. A sufficient condition ensuring a discrete singular fuzzy system to be regular, causal and stable is proposed in terms of a set of linear matrix inequalities. Based on this, a robust stability condition is obtained. Both of these conditions can be checked by using recently developed algorithms in solving LMIs. Examples are provided to demonstrate the reduced conservatism and effectiveness of the proposed conditions. © 2007 Elsevier B.V. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/fssen_US
dc.relation.ispartofFuzzy Sets and Systemsen_US
dc.subjectDiscrete Systemsen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectSingular Systemsen_US
dc.subjectTakagi-Sugeno Fuzzy Modelsen_US
dc.subjectUncertain Systemsen_US
dc.titleRobust stability of uncertain discrete-time singular fuzzy systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.fss.2007.05.008en_US
dc.identifier.scopuseid_2-s2.0-34547808834en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-34547808834&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume158en_US
dc.identifier.issue20en_US
dc.identifier.spage2306en_US
dc.identifier.epage2316en_US
dc.identifier.isiWOS:000249641600007-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridSong, B=36021697500en_US
dc.identifier.scopusauthoridLu, J=13905967300en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.citeulike9631745-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats